Orbital angiolipoma

Feinfield, Robert E., Hesse, Richard J. and Scharfenberg, John C. (1988) Orbital angiolipoma. JAMA Ophthalmology, 106 8: 1093-1095. doi:10.1001/archopht.1988.01060140249035

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ251353_OA.pdf Full text (open access) application/pdf 6.19MB 12

Author Feinfield, Robert E.
Hesse, Richard J.
Scharfenberg, John C.
Title Orbital angiolipoma
Journal name JAMA Ophthalmology   Check publisher's open access policy
ISSN 2168-6165
Publication date 1988-08
Sub-type Article (original research)
DOI 10.1001/archopht.1988.01060140249035
Open Access Status File (Publisher version)
Volume 106
Issue 8
Start page 1093
End page 1095
Total pages 3
Place of publication Chicago, IL, United States
Publisher American Medical Association
Language eng
Abstract Successful resection of an orbital angiolipoma in a 3-year-old child was performed. To our knowledge, this is the first report of angiolipoma in this site.
Keyword Angiolipoma
Orbital angiolipoma
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Medicine Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 12 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 15 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 11 Sep 2011, 12:32:10 EST by System User on behalf of Scholarly Communication and Digitisation Service